# SDR USAA2009062291539

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 2,468 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 365 - BWI-PHX - EMERGENCY LIGHTS - FORWARD FLIGHT ATTENDANT STATION FLASHLIGHT RIGHT SIDE IS NOT CHARGING.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.
